arrow
Volume 35, Number 5
Previous Issue Next Issue

Piotr Skrzypacz & Dongming Wei

10.4208/jcm.1605-m2015-0479

J. Comp. Math., 35 (2017), pp. 547-568.

Preview Purchase PDF 899 20917 Abstract

Tingting Feng, Hyeonbae Kang & Hyundae Lee

10.4208/jcm.1605-m2016-0540

J. Comp. Math., 35 (2017), pp. 569-585.

Preview Purchase PDF 818 20851 Abstract

Hala A.H. Shehadeh, Alison E. Malcolm & John C. Schotland

10.4208/jcm.1607-m2016-0566

J. Comp. Math., 35 (2017), pp. 586-599.

Preview Purchase PDF 846 19728 Abstract

Yongxin Dong & Chuanqing Gu

10.4208/jcm.1607-m2016-0613

J. Comp. Math., 35 (2017), pp. 600-619.

Preview Purchase PDF 836 21338 Abstract

Yifen Ke & Changfeng Ma

10.4208/jcm.1608-m2015-0430

J. Comp. Math., 35 (2017), pp. 620-641.

Preview Purchase PDF 856 20857 Abstract

Abdul Wahab, Tasawar Abbas, Naveed Ahmed & Qazi Muhammad Zaigham Zia

10.4208/jcm.1609-m2016-0498

J. Comp. Math., 35 (2017), pp. 642-671.

Preview Purchase PDF 839 20496 Abstract

Carmen Arévalo & Gustaf Söderlind

10.4208/jcm.1611-m2015-0404

J. Comp. Math., 35 (2017), pp. 672-692.

Preview Purchase PDF 859 19936 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard